# SDR 01FDEA00801

- Difficulty date: September 5, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 40173
- Part serial: 5101
- Condition: Failed
- Stage of operation: TO
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

01-299 DUR DEPART #2 L/E DEVICE FAILED TO RETRACT.  R&R #2 LED SWITCH PER MM 27-82-001. OPS CK OK.
